Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 395462, 24 pages
http://dx.doi.org/10.1155/2012/395462
Research Article

Some Curvature Conditions on a Para-Sasakian Manifold with Canonical Paracontact Connection

1Department of Mathematics, Arts and Science Faculty, Adıyaman University, 02040 Adıyaman, Turkey
2Department of Mathematics, Arts and Science Faculty, İnönü University, 44280 Malatya, Turkey

Received 2 October 2012; Accepted 2 December 2012

Academic Editor: Jerzy Dydak

Copyright © 2012 Bilal Eftal Acet et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bilal Eftal Acet, Erol Kılıç, and Selcen Yüksel Perktaş, “Some Curvature Conditions on a Para-Sasakian Manifold with Canonical Paracontact Connection,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 395462, 24 pages, 2012. doi:10.1155/2012/395462